MathSciNet Relay Station
MathSciNet bibliographic data
MR453951 (56 #12204) 28A10 (28A05 54C65)
Ascherl, Albert; Lehn, Jürgen Two principles for extending probability measures. Manuscripta Math. 21 (1977), no. 1, 43–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement